# SDR DALA2019021951039

- Difficulty date: February 14, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 FWD CABIN WET AREA FLOOR SUPPORT IS CORRODED AT F.S 377 LBL 48.  REMOVED CORROSION AND APPLIED ALODINE ON THE REWORK AREA, COMPLIED WITH UT INSPECTION, FOUND AREA OUT OF LIMITS IAW B757 SRM, REPAIRED AREA PER DELTA ER/A 481634-14MA REV B. (0944777)
